MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802230
Medical Device Problem Codes Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of material deformation.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour stent device was used under local anesthesia during a cystoscopy procedure.During insertion, the stent became distorted and could not be successfully inserted.A new stent was used to complete the procedure.The patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of material deformation.Block h11: investigation analysis: upon receipt at our quality assurance laboratory, this contour device underwent a thorough analysis.Visual analysis identified that the bladder coil was kinked in two sections, the stent renal was buckled, and the shat was torn.The positioner was returned for analysis.The reported event of stent material deformation was confirmed.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.Probably, there were some manipulations during the procedure could have caused the damage of torn or buckled.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23624806
Report Number2124215-2025-85741
Device Sequence Number8977653
Product Code FAD
UDI-Device Identifier08714729058533
UDI-Public(01)08714729058533(17)280224(10)35924463
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802230
Device Catalogue Number180-223
Device Lot Number0035924463
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight65 KG